# SDR DALA2025033102378

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 35,738 hours, 4,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 SEATS 44B AND 35B EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: RE-ATTACHED WIRING PER A330 AMM 33-52. OK FOR SERVICE. (6832703)
